# SDR GUUA93557062509A

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 27,656 hours, 33,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAK FOUND UNDER LT WING INSP PANEL OTBD OF ENGINE.  ACCOMPLISHED EXTERNAL REPAIR DOUBLER ON LT WING FUEL PANEL 531EB.
